MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAL
Medical Device Problem Code Environmental Compatibility Problem (2929)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 07/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the paramedics was called on an unknown date due to low blood glucose level with an unknown blood glucose level.The customer had been using the insulin pump system within 48 hours of reported low blood glucose event.The customer was unresponsive to honey so the paramedics treated with glucagon and the customer treated himself with food.The drive support cap appeared normal.The insulin pump was exposed to high magnetic field.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
The information provided with initial report was incorrect.The correct information has been provided with this report.Harm code of loss of consciousness has been removed from this report.(b)(4).
 
Event or Problem Description
The customer reported via phone call that on (b)(6) 2020 that she had a low bg of 70 mg/dl and required the assistance of emergence medical services.Customer was treated with honey and glucagon.The customer was using the insulin pump system with 48 hours of the reported event.The drive support cap appeared normal.The insulin pump was exposed to high magnetic field.As per troubleshooting no motor position encoder error or motor error alarm present.The insulin pump will not be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551NAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10372182
Report Number2032227-2020-158793
Device Sequence Number2259220
Product Code OZO
UDI-Device Identifier00643169736030
UDI-Public(01)00643169736030
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAL
Device Catalogue NumberMMT-551NAL
Device Lot NumberA6551NALJ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-326-RSVR, UNOMED INF SET.
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient Weight130